# SDR NOCA04310

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1505100322
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 88 CORRODED AT STA 1089.  REMOVED DAMAGED SECTION OF SEAT TRACK AS PER SRM 53-00-52.  FABRICATED REPAIR PARTS AND INSTALLED PARTS PER SRM 53-00-52.
